# SDR AALA202210055704

- Difficulty date: September 27, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 61,755 hours, 25,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT CONTROL COMPARTMENT AFT FLOOR STRUCTURE ADJACENT TO AFT SECTION OF CENTER PEDESTAL HAS DENT LOCATED AT BS 252, LBL 5. REPAIRED PER SRM 53-10-51-2R FIGURE 203.
